Alexander V. Mikhailov
Alexander V. Mikhailov
Professor of Mathematical Physics, University of Leeds
Verified email at leeds.ac.uk - Homepage
Title
Cited by
Cited by
Year
Relativistically invariant two-dimensional models of field theory which are integrable by means of the inverse scattering problem method
VE Zakharov, AV Mikhaĭlov
7501978
The symmetry approach to classification of integrable equations
AV Mikhailov, AB Shabat, VV Sokolov
What is integrability?, 115-184, 1991
730*1991
The reduction problem and the inverse scattering method
AV Mikhailov
Physica D: Nonlinear Phenomena 3 (1-2), 73-117, 1981
5501981
Two-dimensional generalized Toda lattice
AV Mikhailov, MA Olshanetsky, AM Perelomov
Communications in Mathematical Physics 79 (4), 473-488, 1981
4211981
The symmetry approach to the classification of non-linear equations. Complete lists of integrable systems
AV Mikhailov, AB Shabat, RI Yamilov
Russian Math. Surveys 42 (4), 1-63, 1987
3351987
Integrability of a two-dimensional generalization of the Toda chain
AV Mikhailov
JETP Lett 30 (7), 1979
2981979
On the integrability of classical spinor models in two-dimensional space-time
VE Zakharov, AV Mikhailov
Communications in Mathematical Physics 74 (1), 21-40, 1980
2441980
Inverse scattering method with variable spectral parameter
SP Burtsev, VE Zakharov, AV Mikhailov
Theoretical and Mathematical Physics 70 (3), 227-240, 1987
1881987
Perturbative symmetry approach
AV Mikhailov, VS Novikov
Journal of Physics A: Mathematical and General 35 (22), 4775, 2002
1712002
On the complete integrability of the two-dimensional classical Thirring model
EA Kuznetsov, AV Mikhailov
Theoretical and Mathematical Physics 30 (3), 193-200, 1977
1661977
On the topological meaning of canonical Clebsch variables
EA Kuznetsov, AV Mikhailov
Physics Letters A 77 (1), 37-38, 1980
1321980
Extension of the module of invertible transformations. Classification of integrable systems
AV Mikhailov, AB Shabat, RI Yamilov
Communications in mathematical physics 115 (1), 1-19, 1988
116*1988
Nonlinear interaction of solitons and radiation
EA Kuznetsov, AV Mikhailov, IA Shimokhin
Physica D: Nonlinear Phenomena 87 (1-4), 201-215, 1995
1071995
Maxwell-Bloch equation and the inverse scattering method
IR Gabitov, VE Zakharov, AV Mikhailov
Theoretical and Mathematical Physics 63 (1), 328-343, 1985
991985
The Landau-Lifschitz equation and the Riemann boundary problem on a torus
AV Mikhailov
Physics Letters A 92 (2), 51-55, 1982
971982
Obstacles to asymptotic integrability
Y Kodama, AV Mikhailov
Algebraic Aspects of Integrable Systems, Progr. Nonlinear Differential …, 1997
861997
Reductions of integrable equations: dihedral group
S Lombardo, AV Mikhailov
Journal of Physics A: Mathematical and General 37 (31), 7727, 2004
78*2004
Stability of stationary waves in nonlinear weakly dispersive media
EA Kuznetsov, AV Mikhaǐlov
Soviet Journal of Experimental and Theoretical Physics 40, 855, 1975
781975
Multistring solutions by soliton methods in de Sitter spacetime
F Combes, HJ De Vega, AV Mikhailov, N Sánchez
Physical Review D 50 (4), 2754, 1994
711994
Integrability of the two-dimensional Thirring model
AV Mikhaǐlov
Soviet Journal of Experimental and Theoretical Physics Letters 23, 320, 1976
68*1976
The system can't perform the operation now. Try again later.
Articles 1–20